# SDR CA061031004

- Difficulty date: October 17, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,563 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN LOWER ENTRANCE DOOR FORWARD HINGE LOOSE, DOOR MOVES UP AND DOWN WHEN PASSENGERS STEP ON THE LOWER DOOR STEP. FOUND THE FORWARD DOOR HINGE ATTACHMENT FRAME CRACKED AT THE ATTACHMENTS FOR THE HINGE, ALLOWING THE DOOR SILL AND CABIN FLOOR AT THE ENTRANCE TO MOVE UP AND DOWN WHEN A LOAD WAS APPLIED TO THE DOOR. FRAME REPLACED WITH NEW PART AND DOOR REINSTALLED. (TC# 20061031004)
